# SDR TRAX200800354

- Difficulty date: February 27, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,291 hours, 10,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT FLOOR SILL AT FS 295.  BLENDED CORROSION AT FS 295 MEASURED THICKNESS,  ALL WORK DONE IAW SRM 53-21-43.
